On Poincare-Wirtinger inequalities in spaces of functions of bounded variation

Abstract : The goal of this paper is to extend Poincaré-Wirtinger inequalities from Sobolev spaces to spaces of functions of bounded variation of second order.
Keywords : Measure theory
Type de document :
Article dans des revues
Control and Cybernetics, Polish Academy of Sciences, 2011, 40 (4), pp.921-930


https://hal.archives-ouvertes.fr/hal-00515451
Contributeur : Maïtine Bergounioux <>
Soumis le : mercredi 5 octobre 2011 - 17:59:55
Dernière modification le : mardi 26 février 2013 - 14:31:26

Fichier

PW3.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-00515451, version 3

Collections

CNRS | FDP | INSMI | MSL

Citation

Maïtine Bergounioux. On Poincare-Wirtinger inequalities in spaces of functions of bounded variation. Control and Cybernetics, Polish Academy of Sciences, 2011, 40 (4), pp.921-930. <hal-00515451v3>

Exporter

Partager

Métriques

Consultation de
la notice

124

Téléchargement du document

48